# SDR SWAA2022030245999

- Difficulty date: February 3, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,490 hours, 32,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR HAS A CRACK IN IT. / DMA # 0274169 R+R'D PNL 140BF IAW MM 25-52-10 C # 35213 ASST 124378
